# SDR SB07051

- Difficulty date: July 7, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- Engine: Ge CFM563B1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY LIGHT AT ROW 12, LT SIDE, INOPERATIVE. MAINTENANCE REPAIRED BROKEN WIRE AT SEAT ROW 12, LT SIDE.  OPERATIONAL CHECK GOOD.
